MAUDE Adverse Event Report: COOK IRELAND LTD EVOLUTION® COLONIC CONTROLLED-RELEASE STENT - UNCOVERED; MQR STENT, COLONIC, METALLIC, EXPANDABLE

COOK IRELAND LTD EVOLUTION® COLONIC CONTROLLED-RELEASE STENT - UNCOVERED; MQR STENT, COLONIC, METALLIC, EXPANDABLE
Model Number G48038
Medical Device Problem Codes Material Deformation (2976); Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/14/2026
Type of Reportable Event Malfunction
Event or Problem Description
Upon normal opening of the package, the stent was introduced along the wire guide.However, upon reaching the stenosis area, resistance was encountered just as it was about to reach the turning point, making it difficult to advance the stent delivery system.After several attempts, it was unsuccessful.Upon retraction of the stent delivery system, two kinks were observed on the stent sheath.Concerned about potential accidents if the stent was continued to be used, a new stent was substituted to complete the procedure.A section of the device did not remain inside the patient¿s body.The patient did not require any additional procedures due to this occurrence.According to the initial reporter, the patient did not experience any adverse effects due to this occurrence.Are there any clinical imaging/videos available? no.Was the product inspected for damage before use? (kinks etc) no.Details of the wire guide used (diameter, type, make)? 0.035'' wire guide.Did the patient exhibit difficult anatomy? no.Was the stricture dilated before stent placement? no.Was an assessment carried out to determine the necessity for pre-dilation? no dilation.Was resistance encountered when advancing the wire guide to the target location? yes.Was the directional button pressed during use? no.Was the yellow marker kept in view during attempted deployment? yes.Did any part of the stent contact the patient's anatomy when the complaint occurred? yes.Were any other defects (other than the complaint issue) observed on the device prior to return (e.G., kink)? kink.
 
Additional Manufacturer Narrative
E1 - phone: (b)(6).E1 - email: (b)(6).Device received but remains under investigation.Investigation is still pending, a follow up mdr will be submitted to include the investigation conclusions.

Brand Name
EVOLUTION® COLONIC CONTROLLED-RELEASE STENT - UNCOVERED
Common Device Name
MQR STENT, COLONIC, METALLIC, EXPANDABLE
Manufacturer (Section D)
COOK IRELAND LTD
o'halloran rd
national technology park
limerick 00000
IE  00000
Manufacturer (Section G)
COOK IRELAND LTD
o'halloran road
national technology park
limerick 00000
IE   00000
Manufacturer Contact
sinead o'leary
o'halloran road
national technology park
limerick 00000
IE   00000
061334440
MDR Report Key25152445
Report Number3001845648-2026-00172
Device Sequence Number9351928
Product Code MQR
UDI-Device Identifier10827002480381
UDI-Public(01)10827002480381(17)271218(10)C2378849
Combination Product (Y/N)N
Initial Reporter CountryCN
PMA/510(K) Number
K163468
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberG48038
Device Catalogue NumberEVO-25-30-10-C
Device Lot NumberC2378849
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/29/2026
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date04/14/2026
Event Location Hospital
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/14/2026
Supplement Date Received by Manufacturer04/14/2026
Initial Report FDA Received Date05/12/2026
Supplement Report FDA Received Date06/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/18/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexFemale